# SDR GUUA91252112410A

- Difficulty date: November 24, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 14,735 hours, 19,125 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED AIRSTAIR DOOR FWD UPPER INTERNAL CABLE FRAYED.  REPLACED AIRSTAIR DOOR FWD UPPER INTERNAL CABLE.
